Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 79, NWS St. Louis, MO

May 30, 2013Knox County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 30, 2013, 2:38 PM CDT for Knox County, Missouri. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2013, 2:38 PM CDT (19:38 UTC)
Expired
May 30, 2013, 3:00 PM CDT
In force
22 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Knox County, MO

The radar

The Quad Cities radar (KDVN), 200 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WUUS53 KLSX 301938
SVRLSX
MOC103-302000-
/O.NEW.KLSX.SV.W.0079.130530T1938Z-130530T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
238 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN KNOX COUNTY IN NORTHEAST MISSOURI...

* UNTIL 300 PM CDT

* AT 233 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRASHEAR...
  AND MOVING NORTHEAST AT 85 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...LAW ENFORCEMENT REPORTED ROOF DAMAGE IN KIRKSVILLE.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GREENSBURG AND COLONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.

&&

LAT...LON 4031 9195 4030 9195 4023 9195 4012 9211
      4008 9235 4025 9236 4030 9235 4031 9234
      4031 9211
TIME...MOT...LOC 1938Z 230DEG 76KT 4026 9225

HAIL...<.75IN
WIND...60MPH

$$

TES
2 follow-up statements
976 
WWUS53 KLSX 301945
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
245 PM CDT THU MAY 30 2013

MOC103-302000-
/O.CON.KLSX.SV.W.0079.000000T0000Z-130530T2000Z/
KNOX MO-
245 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN KNOX
COUNTY UNTIL 300 PM CDT...

AT 241 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF EDINA...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT REPORTED ROOF DAMAGE IN KIRKSVILLE AT 220 
PM.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
EDINA...GREENSBURG...COLONY AND BARING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.

&&

LAT...LON 4031 9195 4030 9195 4023 9195 4012 9211
      4008 9235 4025 9236 4030 9235 4031 9234
      4031 9211
TIME...MOT...LOC 1942Z 242DEG 46KT 4021 9226

HAIL...<.75IN
WIND...60MPH

$$

TES
609 
WWUS53 KLSX 301959
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
259 PM CDT THU MAY 30 2013

MOC103-302009-
/O.EXP.KLSX.SV.W.0079.000000T0000Z-130530T2000Z/
KNOX MO-
259 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KNOX COUNTY WILL
EXPIRE AT 300 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 4031 9195 4030 9195 4023 9195 4012 9211
      4008 9235 4025 9236 4030 9235 4031 9234
      4031 9211
TIME...MOT...LOC 1959Z 242DEG 46KT 4031 9201

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:36 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 30, 1:36 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
136 PM CDT THU MAY 30 2013

.UPDATE...
ISSUED AT 136 PM CDT THU MAY 30 2013

TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 8 PM. MUCAPES
ARE AROUND 2000 J/KG AND WILL CONTINUE TO RISE OUTSIDE OF OUTFLOW
COOLED AIR THIS AFTERNOON. EFFECTIVE SHEAR HAS IS NOW AROUND 35KTS
WHICH SUGGESTS THAT A FEW SUPERCELLS MAY DEVELOP THIS AFTERNOON...
BUT STILL EXPECT MAINLY MULTI-CELLS CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS. LOW LEVEL SHEAR IS STILL IMPRESSIVE WITH
0-1KM SHEAR BETWEEN 20-35KTS...SO A FEW BRIEF TORNADOES ARE
POSSIBLE WITHIN LINES AND IN ANY SUPERCELLS. CONTINUE TO EXPECT
STORMS TO DEVELOP ALONG THE LINE NEAR THE MISSISSIPPI RIVER. MAIN
LINE OVER WESTERN MISSOURI WILL MOVE INTO CENTRAL MO BY MID
AFTERNOON...AND NEAR THE MISSISSIPPI RIVER LATER THIS
AFTERNOON/EARLY EVENING.

BRITT

&&

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 1044 AM CDT THU MAY 30 2013

COMPLICATED FORECAST FOR THE REST OF THE DAY AS AREA OF SHOWERS/
THUNDERSTORMS ARE MOVING VERY SLOWLY EASTWARD LATE THIS MORNING.
THIS IS AHEAD OF THE NEGATIVELY TILTED TROUGH CURRENTLY OVER THE
CENTRAL PLAINS THAT THE RAP LIFTS INTO MO/IL THIS EVENING. LAST
FEW RUNS OF THE HRRR SUPPORTS THAT THE WESTERN MO COMPLEX WILL
MOVE NORTHEASTWARD INTO THE CWA BY LATE THIS AFTERNOON/EARLY THIS
EVENING. IN ADDITION...SCATTERED THUNDERSTORMS HAVE RECENTLY
DEVELOPED OVER SOUTH CENTRAL MO THAT ARE LIFTING NORTHEASTWARD.
THESE TRENDS SUPPORT GOING FORECAST THAT PRECIPITATION CHANCES
WILL INCREASE THROUGH THE AFTERNOON. MLCAPES ARE CURRENTLY
1000-1500 J/K AND SHOULD INCREASE IN THE WARM SECTOR AS
TEMPERATURES CLIMB INTO THE LOWER-MID 80S. 0-6KM SHEAR WILL BE
RELATIVELY WEAK WHICH FAVORS MULTICELL STORMS...THOUGH INCREASING
INSTABILITY AND LARGE SCALE LIFT SUGGEST THAT THERE MAY BE A FEW
SEVERE STORMS CAPABLE OF PRODUCING SOME LARGE HAIL AND DAMAGING
WIND GUSTS THROUGH THIS EVENING. THE LOW LEVEL JET WILL REMAIN
40-50KTS TODAY...SO CANNOT RULE OUT A TORNADO OR TWO IN THE STRONGEST
STORMS. LATEST RADAR IMAGERY HAS SHOWN THE TENDENCY FOR CELLS TO
TRAIN...SO HEAVY RAINFALL DOES LOOK LIKE A REAL THREAT GIVEN PWATS
AROUND 1.8 INCHES.

 BRITT

.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 343 AM CDT THU MAY 30 2013

(TONIGHT THROUGH SATURDAY NIGHT)

PCPN CHANCES INCREASE TONIGHT AS NEXT IN SERIES OF MCS/S DEVELOPS OVER
WESTERN MO AND SLIDES EAST THROUGH FORECAST AREA...WITH BEST
CHANCES OF HEAVY RAIN ALONG AND NORTH OF I-70. SINCE THIS AREA HAS
HAD QUITE A BIT OF RAIN OVER THE PAST WEEK AND SOILS REMAIN
SATURATED...HAVE ISSUED A FLASH FLOOD WATCH FROM 18Z TODAY THROUGH
12Z SATURDAY. LOWS TONIGHT TO REMAIN MILD...IN THE MID 60S TO LOW
70S.

FOR FRIDAY...A LOT WILL DEPEND ON HOW SOON THIS AREA OF STORMS
WEAKENS/EXITS FORECAST AREA...ON WHAT WILL DEVELOP FOR THE AFTERNOON
AND EVENING HOURS. IF ATMOSPHERE GETS WORKED OVER...IT WILL TAKE A
LOT FOR IT TO RECOVER. FOR NOW...WILL ERR ON THE SIDE OF CAUTION
WITH STORMS REDEVELOPING BY THE AFTERNOON HOURS AS NEXT SHORTWAVE
SLIDES THROUGH. WITH DECENT INSTABILITY...MID LEVEL LAPSE RATES AND
STRENGTHENING LOW LEVEL JET...WILL SEE A CHANCE FOR SEVERE WEATHER
ONCE AGAIN FRIDAY AFTERNOON AND OVERNIGHT. ANOTHER ROUND OF HEAVY RAIN
IS POSSIBLE AS WELL...WHICH WILL EVENTUALLY SHIFT TO THE SOUTH WITH
TIME. SO MAY NEED TO EXTEND FLASH FLOOD WATCH TO INCLUDE REST OF
FORECAST AREA.

MAIN COLD FRONT TO FINALLY MOVE THROUGH THE AREA DURING THE DAY ON
SATURDAY WITH LAST IN A SERIES OF SHORTWAVES SLIDING THROUGH...SO
PCPN TO TAPER OFF BY SATURDAY EVENING.

(SUNDAY THROUGH NEXT WEDNESDAY)

COOLER AND DRIER WEATHER IS IN STORE FOR THE LAST PART OF THE
WEEKEND AND INTO EARLY NEXT WEEK. HIGHS WILL BE IN THE UPPER 60S TO
MID 70S SUNDAY THROUGH TUESDAY. THEN NEXT WEATHER SYSTEM TO APPROACH
THE REGION BY MID WEEK WITH NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS BEGINNING TUESDAY NIGHT.

BYRD

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 136 PM CDT THU MAY 30 2013

MODELS ARE UNCLEAR ON TIMING OF SHOWERS/THUNDERSTORMS FOR EACH
TAF...SO AMENDMENTS WILL BE NECESSARY BASED ON RADAR TRENDS
THE NEXT 12 HOURS. CURRENT THINKING IS THAT THUNDERSTORMS WILL
CONTINUE OVER EASTERN MO/WESTERN IL THE NEXT FEW HOURS...AND THAT
THE LINE OVER WESTERN MO WILL ADVANCE SLOWLY EASTWARD THE REST OF
THE AFTERNOON AND EVENING. STORMS MAY BE SEVERE WITH STRONG WINDS
GUSTS AND HAIL. EXPECT MAINLY VFR CONDITIONS EXCEPT IN THE HEAVIER
CORES WHERE IFR VSBYS/CIGS CAN BE EXPECTED.

SPECIFICS FOR KSTL...THUNDERSTORMS CURRENTLY AROUND LAMBERT WILL
INTERMITTENTLY BRING IFR CONDITIONS IN HEAVY RAIN. CANNOT RULE OUT
HAIL AND STRONG WINDS GUSTS WITH ANY OF THE STRONGER CORES. LINE
OF STORMS CURRENTLY OVER WESTERN MO WILL NOT REACH KSTL UNTIL
AFTER 00Z.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-JEFFERSON
     MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE
     MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST.
     CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
     MONROE IL-PIKE IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, May 30, 4:48 AM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
448 AM CDT THU MAY 30 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-311200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
448 AM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORM ACTIVITY IS FORECAST ACROSS THE REGION
THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE
POSSIBLE...MAINLY OVER CENTRAL AND NORTHEAST MISSOURI AS WELL AS
WEST CENTRAL ILLINOIS. THE MAIN THREATS ARE LARGE HAIL AND
DAMAGING WINDS. THESE THUNDERSTORMS WILL ALSO BE CAPABLE OF
PRODUCING HEAVY RAINFALL. SO A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR AREAS MAINLY ALONG AND NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MORE WIDESPREAD THUNDERSTORM ACTIVITY IS FORECAST ACROSS THE
REGION THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE
THROUGHOUT THIS PERIOD. THESE THUNDERSTORMS WILL ALSO BE CAPABLE
OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT
FOR AREAS ALONG AND NORTH OF INTERSTATE 70 THROUGH EARLY SATURDAY MORNING
DUE TO THE THREAT OF HEAVY RAIN.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE. IN ADDITION TO STRONG WINDS AND
HAIL...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN
INCH OR ANY FLOODING THAT THEY OBSERVE.

BYRD

In the hours before

Special weather statement, May 30, 2:26 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
226 PM CDT THU MAY 30 2013

MOZ018-019-026-027-034-041-042-047-302030-
AUDRAIN MO-BOONE MO-KNOX MO-LEWIS MO-MARION MO-MONITEAU MO-MONROE
MO-SHELBY MO-
226 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUDRAIN...SHELBY...
WESTERN MONROE...MONITEAU...WESTERN MARION...LEWIS...KNOX AND BOONE
COUNTIES UNTIL 330 PM CDT...

AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KIRKSVILLE TO 8
MILES NORTHEAST OF SALISBURY TO 37 MILES WEST OF LAURIE...AND MOVING
NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  EDINA...
  TIPTON...
  SHELBINA...
  CALIFORNIA...
  PARIS...
  COLUMBIA...
  CENTRALIA...
  GREENSBURG...
  CLARENCE...
  PLEVNA...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 10:23 PM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau7 days
May 29, 10:23 PM CDTRiver Flood WarningLSXCallaway, Osage8 days
May 29, 10:23 PM CDTRiver Flood WarningLSXGasconade, Montgomery9 days
May 30, 4:03 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more51 hr
May 30, 10:02 AM CDTRiver Flood WarningLSXFranklin, Warren8 days
May 30, 10:02 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis9 days
May 30, 4:30 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Moniteau6 hr
May 30, 5:01 PM CDTFlash Flood WarningLSXLewis, Marion, Ralls6 hr
May 30, 5:51 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve39 min
May 30, 6:38 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.